BibTeX record journals/iacr/GologluRW16

download as .bib file

@article{DBLP:journals/iacr/GologluRW16,
  author    = {Faruk G{\"{o}}loglu and
               Vincent Rijmen and
               Qingju Wang},
  title     = {On the division property of S-boxes},
  journal   = {{IACR} Cryptology ePrint Archive},
  volume    = {2016},
  pages     = {188},
  year      = {2016},
  url       = {http://eprint.iacr.org/2016/188},
  timestamp = {Tue, 14 Aug 2018 17:08:16 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/iacr/GologluRW16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier